1. C-S Liao, and L Zhang. Approximating the spanning k-tree forest problem, accepted to International Journal of Foundations of Computer Science, 2012.


  2. L. Zhang. Optimal Bounds for Matching Routing on Trees. SIAM J. on Discrete Mathematics, 12(1999), No. 1, 64-77. Extended Abstract appeared on SODA'97.


  3. R. Beigel, B. Gasarch, M. Li, and L. Zhang. Addition in log n steps on average: a simple analysis, Theoretical Computer Science 191 (1998), 245--248.


  4. M. Li, and L. Zhang. Twist-rotation transformations of binary trees and arithmetic expressions , J. of Algorithms 32 (1999), 155-166.


  5. K. Madlener, P. Narendran, F. Otto , and L. Zhang. On monadic weak-confluent rewriting systems , Theoretical Computer Science 113 (1993), 119-163.


  6. L. Zhang. On the conjugacy problem for one-relator monoids with elements of finite order , Int's Journal of Algebra and Computation 2 (1992), 209-220.


  7. L. Zhang. A short proof of a theorem of Adjan , Proceedings of the American Mathematical Society 116 (1992), 1-3.


  8. L. Zhang. Applying rewriting methods to special monoids , Mathematical Proceedings of the Cambridge Philosophy Society 112 (1992), 495-505.


  9. L. Zhang. Conjugacy in special monoids , J. of Algebra 143 (1991), 487-497.